# SDR COMA9960526

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: BR9800001
- Condition: Failed
- Location: Row 2&3
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN THE AREA OF CABIN SEATING ROWS 2 AND 3 DURING FLIGHT.  AIRCRAFT RETURNED TO CVG.  REPLACED CEILING LIGHT BULBS ABOVE SEATS 2 AND 3.
